A priori estimates and solvability of the third two-point boundary value problem
- 38 Downloads
We study a priori estimates and solvability of a nonlinear two-point boundary value problem for systems of second-order ordinary differential equations with leading positively homogeneous nonlinearity of order > 1 vanishing on a single surface. Assuming that an a priori estimate holds, we prove the invariance of the solvability of the problem under a continuous change of the leading nonlinear homogeneous terms and under arbitrary perturbations that do not affect the behavior of the leading nonlinear homogeneous terms at infinity.
KeywordsContinuous Change Nonsingular Matrix Nonzero Solution Periodic Problem Single Surface
Unable to display preview. Download preview PDF.
- 1.Naimov, A.N. and Khakimov, R.I., On the Solvability of a Certain Nonlinear Periodic Problem, Dokl. Akad. Nauk Resp. Tajikistan, 2001, vol. 44, no. 3, pp. 35–40.Google Scholar
- 2.Naimov, A.N., On the Theory of Two-Point Boundary Value Problems for Systems of Nonlinear Ordinary Differential Equations, Dokl. Akad. Nauk Resp. Tajikistan, 1998, vol. 41, no. 9, pp. 30–34.Google Scholar
- 3.Naimov, A.N., On the Computation of the Winding Number of a Certain Compact Vector Field, Dokl. Akad. Nauk Resp. Tajikistan, 1998, vol. 41, no. 10, pp. 56–61.Google Scholar